# SDR YENA2018120730813

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 73,151 hours, 26,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y1162 LOCATED BTW FR 68 TO FR 70 AT AFT GALLEY AREA; REF BP NR # 2018-395184 REPLACED FLOOR BEAM -Y1162 LOCATED BTW FR 68 TO FR 70 AFT GALLEY AREA IAW SRM A320 51-42-11 & 51-72-11 AND DRAWING D53472780  RELEASE DATE: APR-26-2018.
